# SDR A6WA201240327

- Difficulty date: February 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT BETWEEN FS 574 AND FS 621 HAS CORROSION NUT PLATE HOLES ON OTBD SIDE OF SEAT TRACK.  REMOVED DAMAGED FLOOR SUPPORT CAP AND REPLACED WITH NEW FABRICATED SERVICEABLE PART IAW REO 601R-53-61-3178 IAW SRM 51-42-34.  CUT OUT DAMAGED SECTION OF FLOOR SUPPORT ABOVE PULLEY BRACKET AND REPAIRED IAW REO 601R-53-61-4396.
